# SDR REXA2013070401334

- Difficulty date: July 4, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N8797A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7797
- Aircraft time: 22,585 hours, 19,938 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Condition: Torn
- Location: Life Vest
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A LIFE VEST BAG TORN.  R & R F/A LIFE VEST IAW AMM 25-61-03.
